# SDR UALA2013022801213

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 87,043 hours, 13,875 cycles
- Engine: Pwa PW4060
- System (JASC): 3417 · Air Data Computer
- Part: Coupler
- Condition: Not Seated
- Location: Lt Adc
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPLIT BETWEEN ALTIMETERS BEYOND 40FT LIMIT.  RESEATED QUICK COUPLERS ON LEFT ADC, ALL INDICATIONS WERE WITHIN LIMITS.
